A high‐order pure streamfunction method in general curvilinear coordinates for unsteady incompressible viscous flow with complex geometry
International Journal for Numerical Methods in Fluids, Volume 96, Issue 12, Page 1960-1989, December 2024.
International Journal for Numerical Methods in Fluids, Volume 96, Issue 12, Page 1960-1989, December 2024.
International Journal for Numerical Methods in Fluids, Volume 96, Issue 12, Page 1932-1959, December 2024.
International Journal for Numerical Methods in Fluids, Volume 96, Issue 12, Page 1883-1909, December 2024.
International Journal for Numerical Methods in Fluids, Volume 96, Issue 12, Page 1910-1931, December 2024.
International Journal for Numerical Methods in Fluids, Volume 96, Issue 12, Page 1864-1882, December 2024.
International Journal for Numerical Methods in Fluids, Volume 96, Issue 9, September 2024.
International Journal for Numerical Methods in Fluids, Volume 96, Issue 12, Page 1813-1829, December 2024.
International Journal for Numerical Methods in Fluids, Volume 96, Issue 12, Page 1830-1863, December 2024.
International Journal for Numerical Methods in Fluids, Volume 96, Issue 11, Page 1795-1812, November 2024.
International Journal for Numerical Methods in Fluids, Volume 96, Issue 11, Page 1760-1794, November 2024.